# SDR IPXA2171153

- Difficulty date: January 4, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,863 hours, 5,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, FWD CARGO FLOORBOARD NR 132DE IS DAMAGED AT 2 CORNERS.      FABRICATED FWD CARGO FLOORBOARD NR 132DE IAW EO A300-5320-16407-E.
